# SDR IXXA2024080402

- Difficulty date: June 25, 2024
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 313T21008286
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 431AT INNER FWD STRUCTURAL CHANNELS (PN 313T2100-86 AND 313T2100-82) ARE CHAFED ON THE FWD ENDS
